Anyone slowly stop taking lyrica and get sick

Discussion in 'Fibromyalgia Main Forum' started by Sheila1366, Aug 7, 2006.

  1. Sheila1366

    Sheila1366 New Member

    I weaned myself off very slowly.I am feeling really bad.

    Went back to reheumy and she increased my dose to 450 mgs a day.

    I didn't even know that the medicine could go up that high.I am debating should I get back on it.Maybe I feel so bad since I stopped but even prior to stopping I had to call the reheumy a few times to ask for help with pain.Which she didn't give.

    What do you think? Sheila
  2. msmac

    msmac New Member

    my pain has decreased. I would like to go down more, but toooo much pain. I take 100 a.m. and 200 p.m. that way my sleep is better, but my daytime drowsiness is less. I believe that Lyrica does not combine well with hydrocodone. Can't remember where I heard that. If you would tell me what kind of pain/where you are having pain I might be able to offer some advice. I have a hard time taking other anti-inflammatories, like you.

    There is nothing better for my pain that I have tried. I have an interferential unit (the best TENS-type), and have tried just about everything, all for different pains. I also have degenerating discs in spine and many old injuries that are screaming now as I age. If you are thinking about a pain clinic, don't know where you are, I am 1 hour south of Charlotte, in SC, but have used Dr. Goldeberge at the Carolina Bone and Joint Clinic in Monroe. Would love to talk more! Take care! Maybe just a hot bathtub with epsom salts and peroxide would help for a bit.
  3. blessedmom2four

    blessedmom2four New Member

    only took it a few times